Show simple item record

AuthorHenning, Michael A.dc.contributor.author
AuthorRautenbach, Dieterdc.contributor.author
AuthorSchaefer, Philipp M.dc.contributor.author
Date of accession2020-10-16T09:55:43Zdc.date.accessioned
Available in OPARU since2020-10-16T09:55:43Zdc.date.available
Date of first publication2013dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordGraph convexitydc.subject
KeywordRadon partitiondc.subject
KeywordRadon numberdc.subject
KeywordOpen packingdc.subject
KeywordTotal dominationdc.subject
KeywordCONVEXITYdc.subject
KeywordGRAPHSdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleOpen packing, total domination, and the P-3-Radon numberdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.disc.2013.01.022dc.identifier.doiExternal
Source - Title of sourceDiscrete Mathematicssource.title
Source - Place of publicationElsevier Sciencesource.publisher
Source - Volume313source.volume
Source - Issue9source.issue
Source - Year2013source.year
Source - From page992source.fromPage
Source - To page998source.toPage
Source - ISSN0012-365Xsource.identifier.issn
Source - eISSN1872-681Xsource.identifier.eissn
FundingSouth African National Research Foundationuulm.funding
FundingUniversity of Johannesburguulm.funding
Open AccessBronzeuulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000317327200002uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record